# SDR SWIA202306280503

- Difficulty date: May 3, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD. FORMER @ FS 311.75 CORRODED.     (C-CHECK RO 6/25/2023)    REMOVED AND  INSTALLED NEW  PAX DOOR FWD FORMER ASSEMBLY FS311.75 REF CRJ200 SRM 51-42-06, SRM 51-42-21, SRM 51-42-13 AND DWG 601R31702 REV -N. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARD FOR DETAILS
